# SDR SWAA2012022001592

- Difficulty date: February 16, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 48,952 hours, 39,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6556685
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE BRACKET LOOSE.  REMOVED AND REPLACED BRACKET PER MM.
